Alert archive / Iowa / Flash Flood Watches in 2007

Flash Flood Watch 9, NWS La Crosse, WI

October 8, 2007Clayton County, Iowa

NWS La Crosse, WI issued this flash flood watch at Oct 8, 2007, 3:29 AM CDT for Clayton County, Iowa. It took effect at Oct 8, 2007, 7:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2007, 3:29 AM CDT (08:29 UTC)
In effect from
Oct 8, 2007, 7:00 AM CDT
Expired
Oct 8, 2007, 10:35 AM CDT
In force
4 hr
Issued by
NWS La Crosse, WI
Flood severity
None

County Clayton County, IA

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KARX 080829
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
329 AM CDT MON OCT 8 2007

...HEAVY RAINFALL POSSIBLE THIS MORNING...

.AN AREA OF LOW PRESSURE OVER NORTHWEST WISCONSIN THIS MORNING
WILL MOVE INTO SOUTHERN ONTARIO TODAY. AS IT DOES...IT WILL DRAG A
STRONG COLD FRONT ACROSS THE REGION. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL OCCUR ALONG AND BEHIND THE FRONT THIS MORNING.
LOTS OF MOISTURE IS AVAILABLE FOR THESE THUNDERSTORMS WHICH COULD
RESULT IN SOME LOCALLY HEAVY RAIN. PARTS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA HAVE BEEN HIT HARD WITH RAINFALL IN THE PAST
SEVERAL DAYS...AND WITH MOIST SOILS AND RIVERS ALREADY RUNNING
ABOVE NORMAL...FLOODING IS A POSSIBILITY.

IAZ030-081630-
/O.NEW.KARX.FF.A.0009.071008T1200Z-071008T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAYTON-
329 AM CDT MON OCT 8 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST IOWA...INCLUDING 
  THE FOLLOWING AREA...CLAYTON.

* FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON

* LOCALLY HEAVY RAINS FELL ACROSS SOUTHERN CLAYTON COUNTY SUNDAY
  EVENING. ADDITIONAL THUNDERSTORMS WILL OCCUR ACROSS THE AREA
  THIS MORNING AND SOME OF THESE STORMS MAY PRODUCE SOME LOCALLY
  HEAVY RAIN. IF THIS HEAVY RAIN FALLS ON SOILS SATURATED FROM THE
  RAIN SUNDAY EVENING...ADDITIONAL FLASH FLOODING MAY OCCUR.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

MNZ086-081500-
/O.CON.KARX.FA.A.0001.000000T0000Z-071008T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DODGE-
329 AM CDT MON OCT 8 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING 
  AREA...DODGE.

* UNTIL 10 AM CDT THIS MORNING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA
  THROUGH MID MORNING. SOME OF THESE STORMS COULD PRODUCE SOME
  LOCALLY HEAVY RAIN. WITH SOILS ALREADY VERY WET FROM RECENT
  RAINFALL...AND WITH RIVERS ALREADY RUNNING HIGH...THERE IS A
  POTENTIAL FOR FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$


04
2 follow-up statements
000 
WGUS63 KARX 081321
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
821 AM CDT MON OCT 8 2007

...HEAVY RAINFALL THREAT ENDING IN SOUTHEAST MINNESOTA BUT
CONTINUES FOR PORTIONS OF NORTHEAST IOWA...

.AN AREA OF LOW PRESSURE OVER NORTHWEST WISCONSIN THIS MORNING
WILL MOVE INTO SOUTHERN ONTARIO TODAY. AS IT DOES...IT WILL DRAG
A STRONG COLD FRONT ACROSS THE REGION. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL OCCUR ALONG AND BEHIND THE FRONT THIS MORNING.
THE THREAT FOR HEAVY RAIN HAS SHIFTED OUT OF SOUTHEAST
MINNESOTA...BUT REMAINS FOR AREAS OF NORTHEAST IOWA HIT HARD BY
FLOODING RAINS ON SUNDAY.

MNZ086-081430-
/O.CAN.KARX.FA.A.0001.000000T0000Z-071008T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DODGE-
821 AM CDT MON OCT 8 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTHEAST MINNESOTA HAS BEEN
CANCELLED. BANDS OF SHOWERS AND STORMS BROUGHT RAINFALL AMOUNTS TO
DODGE COUNTY AROUND A QUARTER TO A HALF AN INCH. WITH JUST LIGHT
SHOWERS EXPECTED TO CONTINUE THROUGH 10 AM...THE THREAT FOR HEAVY
RAIN...AND SUBSEQUENT FLOODING...HAS ENDED.

$$

IAZ030-081800-
/O.CON.KARX.FF.A.0009.000000T0000Z-071008T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAYTON-
821 AM CDT MON OCT 8 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST IOWA...INCLUDING THE FOLLOWING AREA...
  CLAYTON.

* UNTIL 1 PM CDT THIS AFTERNOON

* LOCALLY HEAVY RAINS...UP TO 5 INCHES...FELL ACROSS SOUTHERN
  CLAYTON COUNTY SUNDAY EVENING. ADDITIONAL THUNDERSTORMS WILL
  OCCUR ACROSS THE AREA THIS MORNING AND SOME OF THESE STORMS MAY
  PRODUCE SOME LOCALLY HEAVY RAIN. IF THIS HEAVY RAIN FALLS ON
  SOILS SATURATED FROM THE RAIN SUNDAY EVENING...ADDITIONAL FLASH
  FLOODING MAY OCCUR. RAINFALL AMOUNTS OVER SOUTHERN CLAYTON
  COUNTY COULD EXCEED AN INCH THIS MORNING.

* HEAVY RAIN ON SATURATED SOILS MAY CAUSE RAPID
  RUNOFF...MUDSLIDES...AND RAPID RISES ON SMALL STREAMS AND OTHER
  RIVERS. URBANIZED AREAS MAY SEE FLOODED INTERSECTIONS AS STORM
  SEWERS MAY BE PLUGGED FROM FALLING LEAVES.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BINAU
000 
WGUS63 KARX 081535
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 AM CDT MON OCT 8 2007

...FLASH FLOOD THREAT IN NORTHEAST IOWA HAS ENDED...

.ONLY LIGHT TO MODERATE RAIN SHOWERS ARE EXPECTED THROUGH NOON FOR
AREAS HIT HARD BY FLOODING RAINS ON SUNDAY AFTERNOON. ADDITIONAL
RAINFALL AMOUNTS WILL RANGE FROM A TENTH TO A QUARTER OF AN
INCH...AND ADDITIONAL FLASH FLOODING IS NOT ANTICIPATED.
HENCE...THE FLASH FLOOD WATCH FOR CLAYTON COUNTY HAS BEEN
CANCELLED.

IAZ030-081645-
/O.CAN.KARX.FF.A.0009.000000T0000Z-071008T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAYTON-
1035 AM CDT MON OCT 8 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST IOWA HAS BEEN
CANCELLED. LIGHT RAINFALL AMOUNTS FROM A TENTH TO A QUARTER OF AN
INCH ARE EXPECTED ACROSS CLAYTON COUNTY THROUGH NOON...AND THE
FLASH FLOOD POTENTIAL HAS COME TO AN END ACROSS THE AREA. 

$$

BINAU

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Oct 8, 2:59 AM CDT, 30 minutes earlier.

Area forecast discussion, Oct 8, 2:59 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
259 AM CDT MON OCT 8 2007

.SHORT TERM...THROUGH WEDNESDAY

THE MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD.

SURFACE ANALYSIS THIS MORNING SHOWS A WEAK AREA OF LOW PRESSURE
OVER NORTHWEST WISCONSIN. A WARM FRONT EXTENDS TO THE EAST WITH A
COLD FRONT SOUTH INTO OKLAHOMA. COLD FRONT AT 2 AM IS JUST TO THE
WEST OF THE FORECAST AREA ALONG OR JUST WEST OF INTERSTATE 35.

RAIN CHANCES THROUGH THE PERIOD CONTINUE TO REVOLVE AROUND THE
STRONG UPPER LEVEL LOW CURRENTLY SHOWN BY WATER VAPOR SATELLITE TO
BE OVER EASTERN MONTANA. THE GFS CONTINUES TO BE THE MOST
CONSISTENT WITH THIS FEATURE AND IS AGAIN THE PREFERRED MODEL. THE
LOW IS EXPECTED TO SLOWLY PROGRESS EAST/NORTHEAST INTO NORTHWEST
MINNESOTA TODAY...INTO SOUTHERN ONTARIO TONIGHT AND THEN TURN MORE
SOUTHEAST TUESDAY. MODEL SOLUTIONS REALLY START TO DIVERGE WITH
HOW FAR SOUTH TO SOUTHWEST THE UPPER LEVEL LOW WILL EVENTUALLY
MIGRATE. THE GFS DROPS THE LOW INTO LOWER MICHIGAN BY WEDNESDAY
AFTERNOON WHICH IS IN DECENT AGREEMENT WITH THE 21Z SREF MEANS
WHILE THE ECMWF IS FARTHER TO THE EAST IN WESTERN NEW YORK STATE
OR PENNSYLVANIA. THE EFFECT OF THESE MODEL DIFFERENCES LEADS TO A
LOT OF UNCERTAINTY ON HOW FAR WEST ACROSS WISCONSIN THE WRAP
AROUND SHOWERS WILL BE.

IN THE NEAR TERM...A SIGNIFICANT SHORT WAVE TROUGH IS ROTATING
AROUND THE BASE OF THE UPPER LEVEL LOW AND IS ACROSS WESTERN
KANSAS. AS THIS WAVE CONTINUES TO ROTATE TO THE NORTHEAST...THE
WHOLE SYSTEM WILL TAKE ON A NEGATIVE TILT WHICH WILL HELP ENHANCE
THE ALREADY SLOW MOVEMENT. AS THE WAVE ROTATES NORTHEAST...IT IS
EXPECTED TO PASS TO THE NORTHWEST OF THE FORECAST TAKING THE BEST
PV ADVECTION IN THE 500 TO 300 MB LAYER NORTHWEST OF THE AREA AS
WELL. THE GFS NOW ONLY SHOWS BETWEEN 8 TO 16 PVU/S OF VORTICITY
ADVECTION COMING ACROSS THE NORTHERN PART OF THE FORECAST AREA
TODAY. THE BEST FORCING WILL OCCUR ALONG AND JUST BEHIND THE FRONT
THIS MORNING AHEAD OF THE APPROACHING SHORT WAVE TROUGH. THE UPPER
LEVEL FORCING WILL BE AIDED BY STRONG FRONTOGENESIS AND THETA-E
CONVERGENCE IN THE 1000-850 MB LAYER. REGIONAL RADARS CONFIRM THIS
STRONG FORCING WITH LOTS OF SHOWERS AND THUNDERSTORMS BEHIND THE
FRONT AHEAD OF THE SHORT WAVE TROUGH. EXPECTING THIS ACTIVITY
WILL ROTATE ACROSS THE AREA THIS MORNING. LOCALLY HEAVY RAIN WILL
BE A THREAT WITH ANY OF THE STORMS AS PRECIPITABLE WATERS ARE
CLOSE TO 2 INCHES. HOWEVER...THE WHOLE SYSTEM WILL BE PROGRESSIVE
ENOUGH THAT NO REAL WIDESPREAD FLOODING PROBLEMS WILL OCCUR. THE
EXCEPTION THIS THIS MAY BE ACROSS DODGE COUNTY WHERE SOILS ARE
STILL SATURATED FROM RAINS LAST WEEK. SOUTHERN CLAYTON COUNTY ALSO
AT RISK FROM THE LOCALLY HEAVY RAINS THAT OCCURRED SUNDAY EVENING.
HAVE COORDINATED WITH SURROUNDING OFFICES TO LEAVE THE FLOOD WATCH
IN PLACE THROUGH MID MORNING FOR DODGE COUNTY AND ISSUE A FLASH
FLOOD WATCH FOR CLAYTON COUNTY THROUGH 1 PM.

THE COVERAGE OF THE RAIN IS EXPECTED TO DECREASE RAPIDLY THIS
AFTERNOON AS THE FRONT PUSHES INTO LAKE MICHIGAN AND THE SHORT
WAVE TROUGH MOVES WELL NORTH OF THE AREA. THIS WILL TAKE THE BEST
FRONTOGENESIS AND THETA-E CONVERGENCE QUICKLY AWAY FROM THE AREA.
COVERAGE OF THE SHOWERS SHOULD DECREASE TO SCATTERED AND BY LATE
AFTERNOON JUST BE CONFINED TO AREAS EAST OF THE MISSISSIPPI RIVER.

FOR TONIGHT THROUGH WEDNESDAY THE QUESTION BECOMES IF ANY WRAP
AROUND SHOWERS ON THE WEST SIDE OF THE UPPER LEVEL LOW UNDER THE
CYCLONIC FLOW WILL IMPACT THE NORTH AND EAST PARTS OF THE
FORECAST AREA. WITH THE VARIED SOLUTIONS ON THE TRACK OF THE UPPER
LEVEL LOW...CONFIDENCE ON THE PLACEMENT OF THESE SHOWERS IS VERY
LOW. HAVE THUS MAINTAINED FORECAST CONTINUITY AND AGREEMENT WITH
SURROUNDING OFFICES.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

STILL SOME CONCERN FOR SOME SHOWERS TO IMPACT THE NORTHERN AND
EASTERN SECTIONS WEDNESDAY NIGHT AND THURSDAY...BUT WILL WAIT FOR
LATER MODEL RUNS BEFORE ADDING THESE IN. AFTER THAT...RIDGING BOTH
ALOFT AND AT THE SURFACE WILL BUILD ACROSS THE UPPER MIDWEST FOR
DRY WEATHER INTO THE WEEKEND.

&&

.AVIATION...

LOW PRESSURE WILL MOVE NORTHEAST INTO NORTHERN MN...PUSHING A COLD
FRONT EASTWARD ACROSS THE KRST/KLSE TAF SITES THIS MORNING. FAIRLY
SOLID BAND OF SHRA/TS WILL ACCOMPANY THE FRONT WITH PREDOMINANTLY
MVFR CIGS/VSBY...OCCASIONALLY DIPPING INTO IFR RANGE WITH SHRA/TS
ACTIVITY. COLD FRONT AND ASSOCIATED SHRA/TS ACTIVITY SHOULD PUSH
EAST OF THE KRST/KLSE TAF SITE BY 18Z WITH LINGERING
STRATUS/STRATOCUMULUS IN ITS WAKE. CIGS WILL BE IN THE MVFR
RANGE...GRADUALLY SCATTERING OUT EARLY THIS EVENING AS WEAK SURFACE
RIDGE OF HIGH PRESSURE MOVES ACROSS THE AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ086.

IA...FLASH FLOOD WATCH FROM 7 AM THIS MORNING TO 1 PM CDT THIS
     AFTERNOON FOR IAZ030.

&&

SHORT/LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Oct 7, 3:54 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT SUN OCT 7 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
354 PM CDT SUN OCT 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A SLOW MOVING COLD FRONT OVER MINNESOTA AND WESTERN IOWA WILL
CONTINUE TO INITIATE RAIN AND SCATTERED THUNDERSTORMS THROUGH
TONIGHT. THUNDERSTORM COVERAGE WILL LIKELY BE HIGHEST THROUGH
EARLY EVENING...AND THEN BECOME MORE SCATTERED OVERNIGHT DESPITE AN
OVERALL INCREASE IN RAIN COVERAGE AND INTENSITY. ORGANIZED SEVERE
WEATHER IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER...THE POTENTIAL
EXISTS FOR A BRIEF...ISOLATED SEVERE STORM...WITH THE MAIN THREAT
BEING DAMAGING WIND. THE MAIN WINDOW FOR THIS ISOLATED AND BRIEF
SEVERE WEATHER POTENTIAL WILL BE ACROSS SOUTHEAST MINNESOTA AND
NORTHEAST IOWA...THROUGH ABOUT 7 OR 8 PM.

ANY STORM THROUGH TONIGHT WILL HAVE POTENTIAL TO PRODUCE TORRENTIAL
RAINFALL RATES IN EXCESS OF AN INCH PER HOUR DUE TO A VERY MOIST
AIRMASS IN PLACE. A QUICK 1 TO 2 INCHES OF RAIN WOULD NOT BE OUT OF
THE QUESTION FOR AREAS THAT SEE A SLOW MOVING THUNDERSTORM. THIS MAY
CAUSE RAPID STREAM RISES...PONDING ON ROADWAYS AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW PRESSURE WILL DRIFT OVERHEAD ON MONDAY. DUE TO THE
CLOUD COVER AND LIMITED INSTABILITY...THUNDERSTORMS WILL BECOME
MORE ISOLATED IN NATURE AND TRANSITION TO SHOWERS DURING THE
AFTERNOON HOURS. NO SEVERE WEATHER IS ANTICIPATED. SOME OF THE
THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT SPOTTER
GROUPS MAY WANT TO STAY ABREAST OF THUNDERSTORM DEVELOPMENT 7 OR 8 PM
IN CASE LOCAL ACTIVATION IS REQUESTED. ANY REPORTS OF RAINFALL WOULD
ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS/BINAU

In the hours before

Local storm report, Oct 7, 10:22 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 PM CDT SUN OCT 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      2 E EDGEWOOD            42.65N 91.36W
10/07/2007                   CLAYTON            IA   LAW ENFORCEMENT

            WATER ON THE ROADWAY...HIGHWAY 3 AT HIGHWAY C7X /HILTON
            RD/. C7X BETWEEN GARBER AND EDGEWOOD HAS WATER OVER IT AS
            WELL.

0657 PM     FLASH FLOOD      2 E EDGEWOOD            42.65N 91.36W
10/07/2007                   CLAYTON            IA   AMATEUR RADIO

            WATER OVER HIGHWAY 3 AT HIGHWAY C7X /HILTON ROAD/. ROAD
            CLOSED.

0657 PM     FLASH FLOOD      4 S GARBER              42.69N 91.26W
10/07/2007                   CLAYTON            IA   LAW ENFORCEMENT

            ELK CREEK COMING OUT OF ITS BANKS...WITH FLOODING ON IOWA
            AVENUE.

0726 PM     FLASH FLOOD      3 SE LITTLEPORT         42.72N 91.33W
10/07/2007                   CLAYTON            IA   AMATEUR RADIO

            WATER OVER THE ROAD NEAR INTERSECTION OF HARVEST ROAD AND
            HIGHWAY C5X /GLACIER ROAD/. THIS IS FROM BEAR CREEK. BEAR
            CREEK ALSO REPORTED TO BE OUT OF ITS BANKS WITH EXTENSIVE
            LOWLAND FLOODING.

0740 PM     HEAVY RAIN       EDGEWOOD                42.65N 91.40W
10/07/2007  M5.21 INCH       CLAYTON            IA   CO-OP OBSERVER

            SINCE 3 PM THIS AFTERNOON.

0745 PM     FLASH FLOOD      2 N EDGEWOOD            42.68N 91.40W
10/07/2007                   CLAYTON            IA   CO-OP OBSERVER

            BEAR CREEK IS FLOODING OVER FAUCET ROAD.

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:44 PM CDTRiver Flood WarningARXClayton8 hr

Nearby

Flash Flood Watches in Iowa, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.